# SDR UPS98826350

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 497.491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING L/E RIB UPPER ARM IS CRACKED BY THE AFT FASTENER AT STA XFS 497.491.  STOP DRILLED CRACK AND REPAIRED IAW SRR57-2-0 FIG 2.
